# SDR UALA2012021700963

- Difficulty date: February 16, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 86,454 hours, 13,759 cycles
- Engine: Pwa PW4060
- Engine time: 70,978 hours, 8,532 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW606R
- Part serial: 724630
- Condition: Vibration
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DUE TO REPEAT VIB IND HIGHER THAN NORMAL TO PREVENT IRREG OPS, ACCOMPLISH FAN BLADE ROOT LUBE.  `WILL REQUIRE VIBRATION SURVEY (HIGH POWER RUN), TEST NR 8 PER AMM.  ACP'D TEST NR 8 VIBRATION SURVEY.  TEST FAILED, (N1 VIB) INDICATES 4.2 AT 78% N1 AND (BB VIB) WAS 2.3 AT 77% N1.  ACCMP'D TRIM BALANCE REF SFOPD JIC R0931.  ACCMP VIBRATION SURVEY REF MM.  CHKS WITHIN LIMITS.  MAX VIB 2.8 N1 AT 78% N1 ON DECEL.
